# SDR ZZDA2011234

- Difficulty date: March 1, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE RIGHT FWD FRAME, CRACKED.  ACCOMPLISHED FRAME REPLACEMENT PER B717 SRM 51-41-02 AND B717 SRM 51-41-08.
